# SDR UALA2009070701951

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 60,260 hours, 33,903 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Part number: 65C2552921
- Part serial: 321
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STAB TRIM PROBLEM, RTFL.  AFTER TAKEOFF STAB TRIM INOP IN NOSE DOWN POS.  RMV COLUMN SWITCH MODULE M1201, FOUND PUSHED BACK PIN ON K4 B2.  NEED TO CONTINUE T/S AFTER RPL OF M1201.  REPLACED COLUMN CUTOUT SWITCH MODULE.  ALSO REPLACED S115 NOSEUP LIMIT SWITCH.  CHECK GOOD NS UP, NS DOWN.  TEST FLT FOR STAB TRIM ALL CHECKS SATISFACTORY.
